# SDR VNAA2015120700005

- Difficulty date: December 7, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 2,141 hours, 1,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG670950103
- Part serial: 02408
- Condition: Failed
- Location: Air Conditioning
- Part time: 2,141 hours, 1,943 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON BASE TO FINAL AND INCREASING THRUST FROM IDLE, CREW REPORTED SMOKE POURED FROM VENTS FOR ABOUT 3 TO 5 SECONDS.  CREW LANDED WITHOUT INCIDENT.  LEFT PACK WENT FULL HOT AND AUTO FAIL AT GATE.  MAINTENANCE PERFORMED HIGH POWER ENGINE RUNS IAW AMM. NO DEFECTS NOTED OTHER THAN LEFT PACK AUTO FAIL. MAINTENANCE TROUBLESHOT, R & R  LT PACK TEMPERATURE CONTROL VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
